# SDR QXEA200300974

- Difficulty date: August 14, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 4,668 hours, 5,379 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA- ON FLIGHT 2363 STRONG ELECTRICAL BURNING SMELL. RAN NR 1 AND NR 2 ENGINES BLEED. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
